# SDR DALA2022100706505

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 132,108 hours, 19,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 1R DOOR EXTREMELY HARD TO CLOSE. TOOK A PILOT AND FLIGHT ATTENDANT TO CLOSE AND ARM IN HNL. REPEAT WRITE UP. CORRECTIVE ACTION: OPS CHECKED 1R DOOR AND SLIDE ARMING. CHECKED COUNTERBALANCE AND CRUSH CARTRIDGE. ALL GOOD PER B767 AMM 52-11-00. DOOR OPERATED WITH NORMAL RESISTANCE. (9096535)
